# SDR DHL2003802005

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE SHORT CIRCUIT LIGHT FLASHED ON LOOP-A, LOOP-B OK.  INSPECTED ALL LOOPS AND CLEANED CONNECTOR.  OPS CHECKED GOOD IAW M/M 26-10-0.
